# SDR MALA030262

- Difficulty date: May 5, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3082 LT FRONT WIND SHIELD LIGHT ILLUMINATED 3 TIMES IN 10 MINUTES. FOLLOWED QRH, COMES ON AGAIN.  AIR RETURN TO MSP.  MAINTENANCE COMPLETED 409 CARD 144349 REPLACED LT WINDSHIELD HEAT CONTROLLER. SEE CONTINUATION CARD 144349 FOR DETAILS. OPS CHECK GOOD.
